# SDR CA041222008

- Difficulty date: December 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 5,556 hours, 4,341 cycles
- Engine: Garrtt TFE7312
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Amplifier
- Part number: 360930001
- Condition: Inoperative
- Location: Fuel Qty Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE CREW NOTICED THAT THE RT FUEL QUANTITY GAUGE HAD DROPPED TO ZERO. THE LOW LEVEL LIGHT DID NOT ILLUMINATE, ASSURING THE CREW THAT THIS WAS AN INDICATION PROBLEM ONLY.  THE RT QUANTITY AMPLIFIER WAS REPLACED AND THE SYSTEM WAS PROPERLY CALIBRATED PRIOR TO THIS FLIGHT. THE RECENTLY REPLACED AMPLIFIER WAS FOUND TO HAVE FAILED INTERNALLY.
